Athreya, K. B. (1969) On a characteristic property of Pólya'surn. Studia Sci. Math. Hungar. 4 31–35.
Athreya, K. B. and Karlin, S. (1968) Embedding of urn schemes into continuous time Markov branching processes and related limit theorems. Ann. Math. Statist. 39 1801–1817.
Bagchi, A. and Pal, A. K. (1985) Asymptotic normality in the generalized Polya–Eggenberger urn model, with an application to computer data structures. SIAM J. Algebraic Discrete Methods 6 394–405.
Bai, Z. D. and Hu, F. (1999) Asymptotic theorems for urn models with nonhomogeneous generating matrices. Stochastic Process. Appl. 80 87–101.
Bai, Z. D., Hu, F. and Zhang, L.-X. (2002) Gaussian approximation theorems for urn models and their applications. Ann. Appl. Probab. 12 1149–1173.
Bickel, P. J. and Freedman, D. A. (1981) Some asymptotic theory for the bootstrap. Ann. Statist. 9 1196–1217.
Chauvin, B., Liu, Q. and Pouyanne, N. (2012) Support and density of the limit m-ary search tree distribution. In 23rd International Meeting on Probabilistic, Combinatorial, and Asymptotic Methods for the Analysis of Algorithms: AofA'12, DMTCS Proc. AQ 2012, pp. 191–200.
Chauvin, B., Liu, Q. and Pouyanne, N. (2014) Limit distributions for multitype branching processes of m-ary search trees. Ann. IHP. 50 628–654.
Chauvin, B., Mailler, C. and Pouyanne, N. (2013) Smoothing equations for large Pólya urns. arXiv:1302.1412
Chauvin, B., Pouyanne, N. and Sahnoun, R. (2011) Limit distributions for large Pólya urns. Ann. Appl. Probab. 21 1–32.
Drmota, M., Janson, S. and Neininger, R. (2008) A functional limit theorem for the profile of search trees. Ann. Appl. Probab. 18 288–333.
Fill, J. A. and Kapur, N. (2004) The space requirement of m-ary search trees: Distributional asymptotics for m ⋛ 27. Invited paper, Proc. 7th Iranian Statistical Conference, 2004. www.ams.jhu.edu/~fill/papers/periodic.pdf
Flajolet, P., Gabarró, J. and Pekari, H. (2005) Analytic urns. Ann. Probab. 33 1200–1233.
Hwang, H.-K. and Neininger, R. (2002) Phase change of limit laws in the quicksort recurrence under varying toll functions. SIAM J. Comput. 31 1687–1722.
Janson, S. (1983) Limit theorems for certain branching random walks on compact groups and homogeneous spaces. Ann. Probab. 11 909–930.
Janson, S. (2004) Functional limit theorem for multitype branching processes and generalized Pólya urns. Stochastic Process. Appl. 110 177–245.
Janson, S. (2005) Limit theorems for triangular urn schemes. Probab. Theory Rel. Fields 134 417–452.
Janson, S. (2006) Congruence properties of depths in some random trees. Alea 1 347–366.
Janson, S. (2010) Moments of gamma type and the Brownian supremum process area. Probab. Surv. 7 1–52.
Janson, S. and Kaijser, S. (2012) Higher moments of Banach space valued random variables. Mem. Amer. Math. Soc., to appear.
Janson, S. and Neininger, R. (2008) The size of random fragmentation trees. Probab. Theory Rel. Fields 142 399–442.
Johnson, N. L. and Kotz, S. (1977) Urn Models and their Application: An Approach to Modern Discrete Probability Theory, Wiley Series in Probability and Mathematical Statistics, Wiley.
Knape, M. (2013) Pólya urns via the contraction method. PhD dissertation. Submitted at the J. W. Goethe University, Frankfurt am Main, April 2013. urn:nbn:de:hebis:30:3-322846
Kotz, S., Mahmoud, H. M. and Robert, P. (2000) On generalized Pólya urn models. Statist. Probab. Lett. 49 163–173.
Leckey, K., Neininger, R. and Szpankowski, W. (2013) Towards more realistic probabilistic models for data structures: The external path length in tries under the Markov model. In Proc. ACM–SIAM Symposium on Discrete Algorithms (SODA), pp. 877–886.
Mahmoud, H. M. (2009) Pólya Urn Models, Texts in Statistical Science Series, CRC Press.
Matthews, P. C. and Rosenberger, W. F. (1997) Variance in randomized play-the-winner clinical trials. Statist. Probab. Lett. 35 233–240.
Neininger, R. (2001) On a multivariate contraction method for random recursive structures with applications to quicksort. Random Struct. Alg. 19 498–524.
Neininger, R. and Rüschendorf, L. (2004) A general limit theorem for recursive algorithms and combinatorial structures. Ann. Appl. Probab. 14 378–418.
Neininger, R. and Sulzbach, H. (2012) On a functional contraction method. Ann. Probab., to appear. arXiv:1202.1370
Pouyanne, N. (2005) Classification of large Pólya–Eggenberger urns with regard to their asymptotics. In 2005 International Conference on Analysis of Algorithms, DMTCS Proc. AD, pp. 275–285.
Pouyanne, N. (2008) An algebraic approach to Pólya processes. Ann. Inst. Henri Poincaré Probab. Stat. 44 293–323.
Rachev, S. T. and Rüschendorf, L. (1995) Probability metrics and recursive algorithms. Adv. Appl. Probab. 27 770–799.
Rösler, U. (1991) A limit theorem for ‘Quicksort’. RAIRO Inform. Théor. Appl. 25 85–100.
Smythe, R. T. (1996) Central limit theorems for urn models. Stochastic Process. Appl. 65 115–137.
Smythe, R. T. and Rosenberger, W. F. (1995) Play-the-winner designs, generalized Pólya urns, and Markov branching processes. In Adaptive Designs (Flournoy, N. and Rosenberger, W. F., eds), Vol. 25 of IMS Lecture Notes Monograph Series, Institute of Mathematical Statistics, pp. 13–22.
Wei, L. J. and Durham, S. (1978). The randomized play-the-winner rule in medical trials. J. Amer. Statist. Assoc. 73 840–843.
Wei, L. J., Smythe, R. T., Lin, D. Y. and Park, T. S. (1990) Statistical inference with data-dependent treatment allocation rules. J. Amer. Statist. Assoc. 85 156–162.
Zolotarev, V. M. (1976) Approximation of the distributions of sums of independent random variables with values in infinite-dimensional spaces (Russian). Teor. Veroyatnost. i Primenen. 21 741–758. Erratum ibid. 22 (1977), 901. English translation in Theory Probab. Appl. 21 721–737; ibid. 22 881.
Zolotarev, V. M. (1977) Ideal metrics in the problem of approximating the distributions of sums of independent random variables (Russian). Teor. Veroyatnost. i Primenen. 22 449–465. English translation in Theory Probab. Appl. 22 433–449.